advertisement
Question
Posted by: Layo | 2008/12/11

Late period with a negative B- HCG

I was on Diane35 for about a year because i had really bad acne and hirsutism but i had to stop it when i was getting really depressed, my breasts increased in size from a B cup to a DD cup and i was miserable. After the Diane, i' ve had 2 normal menstrual cycles but i haven' t had any since the last one in October. I want is know if it could be as a result of the diane even though i' d stopped in a while ago.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement